| Model Number |
02.12.0412CRR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years 9 months after the primary, the patient came in reporting pain due to knee instability and loose patella and the cause of the instability and loose patella is unknown.The surgeon revised the patella and insert (12mm to 17mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 188612:(b)(4).Expiration date: 2024-01-24.No anomalies found related to the problem.To date, 63 items of the same lot have been sold without any similar reported event during the period of review.Additional device involved: batch review performed on (b)(6) 2023: gmk-sphere 02.07.0035rp patella resurfacing siye 3 (k090988) lot 2000631: 239 items manufactured and released on (b)(6) 2020.Expiration date: 2025-02-12.No anomalies found related to the problem.To date, 235 items of the same lot have been sold without any similar reported event during the period of review.